# SDR UPS02639892

- Difficulty date: November 7, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-300
- Aircraft serial: 27741
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

INSPECTION TYPE:N/A O2R WINDOW HAS CRACK AND IS ARCING, PER QRH WINDOW HEAT TURNED OFF.  REPLACED O2R WINDOW PER MM 56-11-01-4.
